# SDR DHL2006780133

- Difficulty date: December 3, 2006
- Submitted: December 3, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498138
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, CORROSION ON STRINGER 28L AT BS 580.  CUT OUT DAMAGED AREA APPROX 16.25" LONG PER B727 SRM 53-10-3 FIG 1.  FABRICATED REPAIR SPLICE FROM BAC1498-132, 8.063" LONG, 2 PO NR 9003866, AND FILLER FROM BAC1498-138, 16.25" LONG, PO NR 6260178, PER B727 SRM 53-10-3 FIG 1.  TREATED, PRIMED, AND INSTALLED REPAIR PARTS PER B727 SRM 53-10-3 FIG 1 AND 51-10-2.
